# SDR F3LA2023031600032

- Difficulty date: March 4, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 24,158 hours, 10,293 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Slide Raft
- Part number: D30664515
- Part serial: L0520
- Condition: Out Of Alignment
- Location: Zone 800
- Part time: 34,663 hours, 17,550 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SAFETY PIN INSTALLATION FOUND SAFETY PIN NOT ALLIGNING ON L1 DOOR SLIDE   REPLACED L1 DOOR SLIDE AS PER AMM 25-62-44-04 CONF 00 REV. 93.
